MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS CL; MONOFOCAL IOLS

JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS CL; MONOFOCAL IOLS
Model Number Z9002
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 11/14/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If implanted, give date: not applicable, as lens was not implanted.If explanted, give date: not applicable, as lens was not implanted.Attempts have been made to obtain missing information; however, to date a response has not been received.All pertinent information available to johnson and johnson surgical vision has been submitted.
 
Event or Problem Description
It was reported that when tech pulled lens out of sterile package; the intraocular lens had a bent haptic.There was no patient contact with the lens.No further information provided.
 
Additional Manufacturer Narrative
Device evaluation: the product testing could not be performed as the product was not returned.The reported complaint cannot be confirmed.Manufacturing record review: the manufacturing process record was evaluated and no deviation was found during process related to the complaint issue reported.There was no discrepancy found during the review.The product was manufactured and released according to specifications.Labeling review: the directions for use (dfu) was reviewed.The dfu adequately provides instructions and precautions for the proper use and handling of the product.Conclusion: based on the investigation results there is no indication of a product quality deficiency.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
Device available for evaluation: yes.Returned to manufacturer on: 1/9/2019.Device returned to manufacturer: yes.Device evaluation: the product was returned to the manufacturing site for evaluation.Visual inspection using magnification was performed to the returned sample.Loose fibers/particles were observed on lens pieces related the handling of the unit out of a sterile environment.One of the haptic was observed damaged/distorted.No damaged was observed to the other haptic.The condition in which the sample returned is consistent with a lens that was handled and prepare for surgical process.The complaint issue reported was verified.Based on the analyzed of the returned, there is no indication of product quality deficiency.As a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are (b)(4) and capa-010215.

Brand Name
TECNIS CL
Common Device Name
MONOFOCAL IOLS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
santa ana CA
MDR Report Key8172234
Report Number2648035-2018-01627
Device Sequence Number1436928
Product Code HQL
UDI-Device Identifier05050474530676
UDI-Public(01)05050474530676(17)220807
Combination Product (Y/N)Y
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P880081
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 11/05/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/07/2022
Device Model NumberZ9002
Device Catalogue NumberZ900200190
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/09/2019
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 11/20/2018
Supplement Date Received by Manufacturer12/23/2018
01/10/2019
10/25/2020
Initial Report FDA Received Date12/17/2018
Supplement Report FDA Received Date12/28/2018
01/31/2019
11/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA01/01/2005